# SDR ASAA2019010727707

- Difficulty date: January 7, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,413 hours, 13,021 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST ON RECALL AMBER AIR COND ILLUMINATED WITH OVERHEAD ZONE TEMP. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. FLIGHT DECK PRIMARY TEMP CONTROL INOP. NR 2 PACK ZONE TEMP CONT SHOWS FLT DECK TRIM VALVE ON PREVIOUS FLT, GREEN FOR VERIFY, FAULT RESET REF FIM 21-62 TASK 842. RAN PACKS & VERIFIED BITE, ALL GREEN.
